×

Found 11,567 Documents (Results 1–100)

100
MathJax

\(C^*\)-algebras of transmission problems and elliptic boundary value problems with shift operators. (English. Russian original) Zbl 07550584

Math. Notes 111, No. 5, 701-721 (2022); translation from Mat. Zametki 111, No. 5, 692-716 (2022).
MSC:  46Lxx 35Sxx 35Jxx
PDF BibTeX XML Cite
Full Text: DOI

On homotopy classification of elliptic problems with contractions and \(K\)-groups of corresponding \(C^*\)-algebras. (English. Russian original) Zbl 07542528

J. Math. Sci., New York 260, No. 4, 555-569 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 164-179 (2018).
MSC:  58J40 46Lxx 19Kxx
PDF BibTeX XML Cite
Full Text: DOI

Higher-order fractional Laplacians: an overview. (English) Zbl 07512577

“Bruno Pini” Mathematical Analysis Seminar 2021. Papers from the seminar, University of Bologna, Bologna, Italy, 2021. Bologna: Università di Bologna, Alma Mater Studiorum. 53-80 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Plancherel-Rotach type asymptotic formulae for multiple orthogonal Hermite polynomials and recurrence relations. (English. Russian original) Zbl 07503379

Izv. Math. 86, No. 1, 32-91 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 36-97 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification